Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 17, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 3, 2012, 8:28 PM EDT for Washington County, Maryland; Berkeley County, Jefferson County, West Virginia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2012, 8:28 PM EDT (00:28 UTC)
- Expired
- May 3, 2012, 8:54 PM EDT
- In force
- 26 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Washington County, MD, Berkeley County, WV, Jefferson County, WV
The radar
The Sterling radar (KLWX), 64 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1379 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1248 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 2:53 PM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, May 3, 2:53 PM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 253 PM EDT THU MAY 3 2012 .SYNOPSIS... AN UPPER-LEVEL DISTURBANCE WILL PASS THROUGH THE REGION TONIGHT INTO FRIDAY BEFORE A BACKDOOR COLD FRONT WILL MOVE THROUGH THE REGION FRIDAY NIGHT. CANADIAN HIGH PRESSURE BUILDS SOUTHWARD THIS WEEKEND BEFORE MOVING OFF THE MID-ATLANTIC COAST MONDAY. && .NEAR TERM /TONIGHT/... A SPL 18Z BALLOON WAS LAUNCHED - ONLY AS A TEST BUT THERE IS UPPER AIR DATA. AFTR A MRNG WHERE MUCH OF THE MID ATLC RGN WAS OVC IN LOW CLDS A RAPID CLRG TOOK PLACE DURG LATE MRNG LVG CWA UNDER M SUN SKIES. TEMPS NOW RISING...AND MUCH OF CWA SHOULD REACH THE 80S DURG THE NEXT FEW HRS. A FEW RW HV BEGUN TO SPRING UP OVR THE HIGHER TERRAIN. HRRR RUC SHOWS A MORE DVLPD LN OF CNVCTN DVLPG OVR THE MTNS OF PA/MD/VA DURG THE LATE AFTN BUT WEAKENING AS IT MOVES E. I CAN'T CLAIM TO HV GREAT CONFIDENCE THAT THE SCENARIO WL UNFOLD EXACTLY LK THIS- 18Z SNDG SHOWS A WEAK WIND FIELD. MDL SNDGS ARE VARYING WIDELY ON THE AMT OF CAPE THAT WL BE AVBL. SVR THREAT APPEARS MARGINAL AT BEST...BUT OF COURSE WE HV A RDR OPERATOR KEEPING AN EYE ON THINGS. BY LATE EVE CNVCTN SHOULD BE DYING DOWN. IF ANY CNVCTV THREAT RMNS IT SHOULD BE W OF THE BLUE RDG. LATE TNGT THERE COULD BE ANOTHER RESURGENCE OF LO LVL MOISTURE...BRINGING LOW CLDS BACK TO THE NERN PART OF THE CWA. BOTH NAM AND GFS DEPICT A LOW LVL INVERSION SETTING UP AT BWI TNGT...AS THESE DID LAST NGT. HOWEVER DO NOT FEEL TNGT'S LOW CLD XPRNC WL BE AS WIDESPREAD AS LAST NGTS. LOWS TEMPS MAINLY IN THE L60S...XCPT MU50S IN NERN MD AND OVR THE HIGHLANDS. && .SHORT TERM /FRIDAY/... A COLD FNT WL MOVE TO A POSN NEAR THE ERN GRT LKS FRI MRNG. THE SWD PROGRESSION WL BE VERY SLOW...SO MID ATLC LOOKS TO BE IN THE WARM SECTOR THRUT FRI. TEMPS SHOULD MAKE IT INTO THE MU80S DURG THE AFTN. MUCH LK THIS AFTN WIND FIELD IS NOT THAT STRONG. GFS IMPLIES A SHORT WV TRACKING E OF THE APLCHS LATE TMRW WHICH WOULD HELP INITIATE CNVCTN. THE NERN PART OF THE CWA IS OUTLOOKED W/ A SLT RISK. BLV LARGE/GUSTY WINDS WOULD BE THE PRIMARY CONSIDERATIONS. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... BACKDOOR COLD FRONT OVER PA WILL SAG SWD THRU THE CWA FRI NGT. ONGOING CONVECTIVE ACTIVITY FROM FRI AFTN WILL LIKELY CONTINUE INTO THE EVE UNTIL DAYTIME INSTABILITY WANES AROUND SUNSET. IF THE WRN SECTOR OF FRONT BECOMES HELD UP NEAR THE MTS...WHICH SEEMS PLAUSIBLE GIVEN SHALLOW NATURE OF THE BOUNDARY...SHOWERS ACTIVITY MAY LINGER NEAR THE ALLEGHENY FRONT DURING THE OVNGT. THE FRONT IS EXPECTED TO BE JUST SOUTH OF THE AREA BY SAT MRNG. THERE ARE STILL MODEL DIFFERENCES WITH ARRIVAL OF THE DRIER/COLDER AIR IN WAKE OF FROPA...BUT DIFFERENCES ARE CONSIDERABLY SMALLER THAN 24-HR AGO. APPRECIABLE DRY ADVECTION MAY BE DELAYED 6-12 HR POST SFC FROPA... WHICH COULD KEEP SHOWERS/STORMS IN THE FCST DURING THE DAY ON SAT AS A MID-LVL SHORTWAVE TROUGH MOVES THRU. THE BEST CHANCE FOR SHOWERS WILL BE ACROSS CENTRAL VA AND SRN MD...WHILE NRN LOCALES NEAR THE MASON-DIXON LINE MAY DRY OUT IN THE AFTN. CANADIAN HIPRES NOSES SWD INTO THE MID-ATLANTIC STATES SAT NGT AND SUN BEFORE SHIFTING OFF THE COAST MON. THE DRIEST PERIOD DURING THE ENTIRE 7-DAY FCST APPEARS TO BE THE LATE WEEKEND AND BEGINNING OF NEXT WEEK. HOWEVER...ELY/UPSLOPE FLOW AROUND THE HIGH MAY PRODUCE ENOUGH LIFT FOR ISO SHOWERS ACROSS THE SRN POTOMAC HIGHLANDS SUN. WX PATTERN BECOMES INCREASINGLY UNSETTLED BY MON NGT OR TUE AS A SHORTWAVE TROUGH APPROACHES FROM THE OH VLY. A MORE POTENT NR- STREAM TROUGH IS FCST TO DIG SWD INTO THE GREAT LAKES/OH VLY MIDWEEK. WITH THE MID-ATLANTIC SITUATED IN UNSTABLE WARM SECTOR... SCT SHOWERS AND STORMS LIKELY THRU WED. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR CONDS THIS EVE. LOW ST COULD AGN DVLP LATE TNGT...ALTHO NOT AS WIDESPREAD AS LAST NGT. MVFR CIGS MOST LKLY AT BWI/MTN. TSTMS PSBL FRI AFTN. ALL XCPT CHO COULD SEE STORMS BY LATE FRI AFTN. COLD FRONT MOVING SWD WILL CROSS THE TERMINALS FRI NGT. SCT SHOWERS AND STORMS CONTINUE ERY FRI EVE WILL DIMINISH AFTER SUNSET. ENOUGH SFC INSTABILITY MAY DEVELOP ON SAT FOR ISO-SCT SHOWERS/TSTMS TO DEVELOP ON SAT. SLIGHTLY BETTER CHANCES FOR CONVECTIVE ACTIVITY WILL BE NEAR CHO. NELY COMPONENT TO THE FLOW MAY ADVECT MARINE LAYER INLAND SUN AS HIPRES BUILDS SEWD. A FASTER PROGRESSION OF THE HIGH WOULD FAVOR A MORE ELY COMPONENT TO THE FLOW AND INLAND ADVECTION OF LOW STRATUS SUN MRNG. && .MARINE... WINDS TO RMN BLO SCA VALUES TNGT AND FRI. XCPTN WOULD BE IF TSTMS DVLP FRI AFTN. COLD FRONT WILL MOVE SWD THRU THE WATERS FRI NGT. THREAT OF STRONG TSTMS WILL CONTINUE ACROSS THE WATERS FRI EVE BEFORE STORMS WEAKEN AFTER SUNSET. WINDS WILL BE LGT THRU THE WEEKEND. SLY FLOW INCREASES ERY NEXT WEEK AS HIPRES SHIFTS OFF THE EAST COAST. WINDS MAY INCREASE TO SCA LVLS LATE MON INTO TUE...BUT STILL CONSIDERABLE UNCERTAINTY THIS FAR OUT. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && PRODUCTS...WOODY!/JRK
Hazardous weather outlook, May 3, 1:42 PM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 142 PM EDT THU MAY 3 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 041445- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 142 PM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY. A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT MAY BE REQUIRED FRIDAY. STORM DAMAGE REPORTS MAY BE PHONED IN TO LOCAL AUTHORITIES OR THE NATIONAL WEATHER SERVICE. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-041445- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 142 PM EDT THU MAY 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STORMS CAPABLE OF PRODUCING DAMAGING WINDS ARE POSSIBLE FRIDAY AFTERNOON ACROSS THE EASTERN PANHANDLE OF WEST VIRGINIA...NORTHERN VIRGINIA...AND CENTRAL MARYLAND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT MAY BE REQUIRED FRIDAY. AS ALWAYS...STORM DAMAGE REPORTS MAY BE PHONED IN TO LOCAL AUTHORITIES OR THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 3, 8:12 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
812 PM EDT THU MAY 3 2012
VAZ503-504-040045-
EASTERN HIGHLAND VA-WESTERN HIGHLAND VA-
812 PM EDT THU MAY 3 2012
...STRONG THUNDERSTORM TO AFFECT EASTERN HIGHLAND AND WESTERN
HIGHLAND COUNTIES...
AT 812 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF CLOVER CREEK...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE MCDOWELL AND LIBERTY.
PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE
EXPECTED WITH THIS STORM.
&&
LAT...LON 3833 7968 3844 7951 3831 7940 3819 7956
3819 7957 3820 7959
TIME...MOT...LOC 0012Z 240DEG 11KT 3830 7953
BAJLocal storm report, May 3, 8:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
820 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL CLEAR SPRING 39.66N 77.93W
05/03/2012 E1.00 INCH WASHINGTON MD PUBLIC
RELAYED BY MEDIA
&&
EVENT NUMBER LWX1200083
PELOQUINSpecial weather statement, May 3, 8:21 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 821 PM EDT THU MAY 3 2012 MDZ003-004-040045- FREDERICK MD-WASHINGTON MD- 821 PM EDT THU MAY 3 2012 ...STRONG THUNDERSTORM TO AFFECT FREDERICK AND WASHINGTON COUNTIES... AT 821 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTH OF ROHRERSVILLE...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE BRADDOCK HEIGHTS...FREDERICK AND BALLENGER CREEK. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3950 7738 3932 7743 3937 7771 3954 7769 TIME...MOT...LOC 0021Z 263DEG 16KT 3946 7764 BAJ
Local storm report, May 3, 8:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
824 PM EDT THU MAY 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 3 NE HEDGESVILLE 39.59N 77.95W
05/03/2012 E1.00 INCH BERKELEY WV PUBLIC
RELAYED BY MEDIA
&&
EVENT NUMBER LWX1200084
PELOQUINSpecial weather statement, May 3, 8:25 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 825 PM EDT THU MAY 3 2012 VAZ026-029-037>039-040100- GREENE VA-MADISON VA-PAGE VA-ROCKINGHAM VA-ALBEMARLE VA- 825 PM EDT THU MAY 3 2012 ...STRONG THUNDERSTORMS TO AFFECT GREENE...MADISON...PAGE... ROCKINGHAM AND ALBEMARLE COUNTIES... AT 825 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF ELKTON TO LYDIA...MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE STANARDSVILLE...BIG MEADOWS AND MADISON. HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. PENNY-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. && LAT...LON 3855 7839 3830 7818 3825 7862 3844 7876 TIME...MOT...LOC 0025Z 260DEG 9KT 3847 7861 3832 7849 BAJ
Special weather statement, May 3, 8:26 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 826 PM EDT THU MAY 3 2012 VAZ025-026-040100- ROCKINGHAM VA-AUGUSTA VA- 826 PM EDT THU MAY 3 2012 ...STRONG THUNDERSTORMS TO AFFECT ROCKINGHAM AND AUGUSTA COUNTIES... AT 827 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT VALLEY TO 5 MILES WEST OF MOSCOW... MOVING SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE MOUNT CRAWFORD...MOSCOW...PENN LAIRD... WEYERS CAVE...MONTEVIDEO...MOUNT SIDNEY AND STAUNTON ARPT. HEAVY RAIN WITH THESE STORMS WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE STORMS. && LAT...LON 3834 7868 3819 7905 3831 7925 3847 7894 TIME...MOT...LOC 0027Z 295DEG 10KT 3839 7891 3830 7917 BAJ
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:12 PM EDT | Special Weather Statement | LWX | Highland | 33 min |
| May 3, 8:25 PM EDT | Special Weather Statement | LWX | Greene, Madison | 35 min |
| May 3, 8:26 PM EDT | Special Weather Statement | LWX | City of Harrisonburg | 34 min |
| May 3, 8:30 PM EDT | Severe Thunderstorm Warning | LWX | Highland | 24 min |
| May 3, 8:52 PM EDT | Severe Thunderstorm Warning | LWX | Greene, Madison, Orange | 38 min |
| May 3, 9:00 PM EDT | Special Weather Statement | LWX | City of Charlottesville | 15 min |
| May 3, 9:18 PM EDT | Special Weather Statement | LWX | Page | 27 min |
| May 3, 9:21 PM EDT | Special Weather Statement | LWX | Rockingham | 24 min |
| May 3, 9:24 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Orange, City of Charlottesville | 51 min |
| May 3, 9:30 PM EDT | Special Weather Statement | LWX | Madison, Rappahannock | 30 min |
| May 3, 9:57 PM EDT | Severe Thunderstorm Warning | LWX | Loudoun | 48 min |
| May 3, 10:00 PM EDT | Special Weather Statement | LWX | Page | 30 min |
| May 4, 9:15 AM EDT | Special Weather Statement | LWX | Page, Shenandoah | 30 min |
| May 4, 9:45 AM EDT | Special Weather Statement | LWX | Page, Rappahannock, Warren | 30 min |
| May 4, 10:58 AM EDT | Special Weather Statement | LWX | City of Manassas Park | 32 min |
| May 4, 11:12 AM EDT | Special Marine Warning | LWX | 73 min | |
| May 4, 12:13 PM EDT | Special Weather Statement | LWX | City of Alexandria | 47 min |
| May 4, 12:20 PM EDT | Special Marine Warning | LWX | 85 min | |
| May 3, 8:21 PM EDT | Special Weather Statement | LWX | Frederick | 24 min |
| May 3, 8:46 PM EDT | Special Weather Statement | LWX | Washington | 29 min |
| May 3, 8:49 PM EDT | Special Weather Statement | LWX | Frederick | 26 min |
| May 3, 8:58 PM EDT | Special Weather Statement | LWX | Washington | 32 min |
| May 3, 9:16 PM EDT | Special Weather Statement | LWX | Carroll, Frederick | 29 min |
| May 3, 9:42 PM EDT | Special Weather Statement | LWX | Carroll | 48 min |
| May 3, 9:44 PM EDT | Special Weather Statement | LWX | Washington | 46 min |
| May 3, 9:58 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard | 22 min |
| May 3, 10:17 PM EDT | Special Weather Statement | LWX | Baltimore, City of Baltimore | 28 min |
| May 3, 10:26 PM EDT | Special Weather Statement | LWX | Howard, Montgomery | 34 min |
| May 3, 10:34 PM EDT | Special Weather Statement | LWX | Baltimore, City of Baltimore | 26 min |
| May 3, 10:43 PM EDT | Special Weather Statement | LWX | Montgomery | 32 min |
| May 4, 12:36 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 24 min |
| May 4, 12:59 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel | 9 min |
| May 4, 7:56 AM EDT | Special Weather Statement | LWX | Grant | 34 min |
| May 4, 8:21 AM EDT | Special Weather Statement | LWX | Pendleton | 39 min |
| May 4, 8:27 AM EDT | Special Weather Statement | LWX | Pendleton | 33 min |
| May 4, 8:33 AM EDT | Special Weather Statement | LWX | Grant, Mineral | 27 min |
| May 4, 8:47 AM EDT | Special Weather Statement | LWX | Hardy | 28 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Severe Thunderstorm Warnings in Maryland, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.